# SDR AALA20090731TUL08

- Difficulty date: July 29, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 29,553 hours, 12,026 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Defective
- Location: Smoke Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

UVF - SHORTLY AFTER TAKEOFF, HAD AN AFT CARGO FIRE WARNING.  DISCHARGED FIRE EXTINGUISHER BOTTLE AS PER PROCEDURE.  LANDED UVF WITHOUT INCIDENT.  REPLACED CARGO EXTINGUISHER BOTTLE, FORWARD CARGO A2 SMOKE DETECTOR, AFT CARGO ELECTRONIC UNIT, AND CARGO FIRE CONTROL PANEL.  SYSTEM FIRE TEST CHECKED SATISFACTORY.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
